# SDR QXEA2015031600130

- Difficulty date: March 6, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Unknown
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 REQUIRES REPLACEMENT. REMOVED SEAT TRACK NR 8 IAW SRM 51-41-00 STRUCT IDENT-01 SRM 51-42-05 REPAIR-01. INSTALLED NEW SERVICEABLE SEAT TRACK P.N. 85338210-109 REF Q400 SRM 51-41-00 STRUCT IDENT-01 AND SRM 51-42-05 REPAIR-01. LOCATED AND DRILLED NEW SEAT TRACK  REF Q400 SRM 51-40-07 REPAIR -01. REMOVAL AND INSTALLATION OF FWD AND AFT SPLICE PERFORMED ON JOB 5405141 OP 148 (FWD SPLICE) AND JOB 5405141 OP 161 ( AFT SPLICE).
